Advertisement

Generalized Multiple Summing Multilinear Operators on Banach Spaces

  • Joilson RibeiroEmail author
  • Fabrício Santos
Article
  • 23 Downloads

Abstract

In this paper, we provide an abstract approach to the study of classes of multiple summing multilinear operators between Banach spaces. The main purpose is to unify the study of several known classes and results, for example multiple \((p, q_1,\ldots , q_n)\)-summing operators, multiple mixing (sqp)-summing operators and multiple strong (sqp)-mixing summing operators. We define new class of multiple summing multilinear operator that are particular cases of our construction and, therefore, satisfy the results proved in the paper.

Keywords

Banach sequence spaces ideals of multilinear operators multiple summing operators 

Mathematics Subject Classification

46B45 47L22 40Bxx 

Notes

Acknowledgements

The authors are very indebted to Geraldo Botelho, whose insightful suggestions helped to improve the paper.

References

  1. 1.
    Bernardino, A., Pellegrino, D., Seoane-Sepúlveda, J.B., Souza, M.L.V.: Nonlinear absolutely summing operators revisited. Sociedade Brasileira de Matematica. Boletim, Nova Serie 46, 205–249 (2015)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Botelho, G.: Ideals of polynomials generated by weakly compact operators. Note di Matematica 25, 69–102 (2005)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Botelho, G., Braunss, H.A., Junek, H.: Almost \(p\)-summing polynomials and multilinear mappings. Archiv der Mathematik. 76, 109–118 (2001)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Botelho, G., Braunss, H.-A., Junek, H., Pellegrino, D.: Holomorphy types and ideals of multilinear mappings. Stud. Math. 177, 43–65 (2006)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Botelho, G., Braunss, H., Junek, H., Pellegrino, D.: Inclusions and coincidences for multiple summing multilinear mappings. Proc. Am. Math. Soc. 137(3), 991–1000 (2009)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Botelho, G., Campos, J.: On the transformation of vector-valued sequences by linear and multilinear operators. Monatshefte fur Mathematik 183, 415–435 (2017). (Print)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Botelho, G., Campos, J., Santos, J.: Operator ideals related to absolutely summing and Cohen strongly summing operators. Pac. J. Math. 287, 1–17 (2017)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Botelho, G., Pellegrino, D.: Two new properties of ideals of polynomials and applications. Indag. Math. 16(2), 157–169 (2005)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Botelho, G., Pellegrino, D.: When every multilinear mapping is multiple summing. Math. Nachr. 282, 1414–1422 (2009)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Bombal, F., Garcia, D., Villanueva, I.: Multilinear extensions of Grothendieck’s theorem. Q. J. Math. 55(4), 441–450 (2004)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Braunss, H.-A., Junek, H.: Ideals of polynomials and multilinear mappings. Unpublished notesGoogle Scholar
  12. 12.
    Campos, J.: Cohen and multiple Cohen strongly summing multilinear operators. Linear Multilinear Algebra 62, 322–346 (2014)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Carando, D., Dimant, V., Muro, S.: Coherent sequences of polynomial ideals on Banach spaces. Math. Nachr. 282, 1111–1133 (2009)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Carando, D., Dimant, V., Muro, S.: Every Banach ideal of polynomials is compatible with an operator ideal. Monatshefte fur Mathematik 165, 1–14 (2012)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Carando, D., Dimant, V., Muro, S.: Holomorphic functions and polynomial ideals on Banach spaces. Collectanea Mathematica 63, 71–91 (2012)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Defant, A., Popa, D., Schwarting, U.: Coordinatewise multiple summing operators in Banach spaces. J. Funct. Anal. 259, 220–242 (2010)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Floret, K., García, D.: On ideals of polynomials and multilinear mappings between Banach spaces. Archiv der Mathematik 81, 300–308 (2003)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Matos, M.C.: Absolutely summing mapping, nuclear mappings and convolution equations. (2005). http://www.ime.unicamp.br/rel_pesq/2007/pdf/rp03-07.pdf
  19. 19.
    Matos, M.C.: Fully absolutely summing and Hilbert-Schmidt multilinear mapping. Collectanea Mathematica. 54, 111–136 (2003)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Matos, M.C.: Mappings between Banach spaces that send mixed summable sequences into absolutely summable sequences. J. Math. Anal. Appl. 297, 833–851 (2004)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Pellegrino, D., Ribeiro, J.: On multi-ideals and polynomial ideals of Banach spaces: a new approach to coherence and compatibility. Monatshefte fur Mathematik. 173, 379–415 (2014)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Pérez-García, D.: The inclusion theorem for multiple summing operators. Stud. Math. 165(3), 275–290 (2004)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Pérez-García, D., Villanueva, I.: Multiple summing operators on Banach spaces. J. Math. Anal. Appl. 285(1), 86–96 (2003)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Pietsch, A.: Absolutely \(p\)-summierende Abbildungen in normieten Raumen. Stud. Math. 27, 333–353 (1967)CrossRefGoogle Scholar
  25. 25.
    Pietsch A.: Ideals of multilinear functionals. In: Proceedings of the Second International Conference on Operator Algebras, Ideals and their Applications in Theoretical Physics. Teubner-Texte, Leipzig, pp. 185-199 (1983)Google Scholar
  26. 26.
    Serrano-Rodríguez, D.M.: Absolutely \(\gamma \)-summing multilinear operators. Linear Algebra Appl. 439, 4110–4118 (2013)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Federal University of BahiaSalvadorBrazil

Personalised recommendations